# SDR CALA2023060701783

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N68843
- Make and model: Boeing 737924ER
- Aircraft serial: 60317
- Aircraft time: 27,336 hours, 9,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - R2 DOOR EXTERNAL EPL LIGHT INOP. RELAMPED REF AMM 33-51-04-960-801. OPC NORMAL. PARTS USED: 767,QTY :1 INSPECTED EMERGENCY LIGHT OPS CHECK GOOD
